Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 301967, 14 pages
Research Article

A New 4-Point Quaternary Approximating Subdivision Scheme

Department of Mathematics, The Islamia University of Bahawalpur, 63100 Punjab, Pakistan

Received 2 September 2008; Revised 16 March 2009; Accepted 25 March 2009

Academic Editor: Boris Shekhtman

Copyright © 2009 Ghulam Mustafa and Faheem Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.